PSL        esarms.com
bannednutrition.com
Page 1 of 2 12 LastLast
Results 1 to 10 of 17

Thread: Realistic weight loss on Cardarine and SR9009

  1. #1

    Realistic weight loss on Cardarine and SR9009

    I'm new to the forum and SARMs in general even though I'm not taking any SARMs. I'm 6' 1" 250 lbs, 25 years old and I just started a 90 day Cardarine and SR9009 stack.

    I haven't really seen anyone ask this using the search function but what is a realistic weight loss prediction on this stack? I've read 4% body fat drop in a month and obviously everyone is different but should i expect the same results with a lot of effort? Or will it just depend on me?

  2. #2
    Its not a magic in a bottle.

  3. #3
    no way anyone can answer that... especially when it comes to weight loss... there's a million factors as it is and then each person is different in a variety of ways so aside from finding a psychic on the forum, which im not aware of one, no one can answer that...

  4. #4
    Well looks my journey will be all my own!

    One more question about SR900O,

    I know it effects the circadian rhythm but when I'm on it i feel alert and focused but i can also fall asleep at the drop of a hat. Is that normal? I also work overnights and on my days off i can sleep upwards 14 hours while on sr9009.

    I'm taking 20MG dosed every 3 hours 4 times a day. Last dose is with 10MG cardarine before the gym about 8am and then bed time around 11am or noon

  5. #5
    There should be no negative effect on sleep

  6. #6
    @ AmericanNuke My Lab Rats are running the same stack now. We should know in about 3 months the answer to the question.

  7. #7
    Thats awesome! What kind of diet and workout routine are the little buggers sticking to?

  8. #8
    Please stop calling them lab rats etc. thats completely unnecessary and sounds ridiculous

  9. #9
    I am sorry I always thought it was funny. I will stop...

  10. #10
    Quote Originally Posted by PhxGymRat View Post
    I am sorry I always thought it was funny. I will stop...
    not trying to be a dick, its just completely unnecessary and doesnt help when trying to advise you

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •